JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 147
Univalence Conditions for Certain Integral Operators

    Authors: Virgil Pescar,  
    Keywords: Univalent function, Integral operator.  
    Date Received: 19/06/06  
    Date Accepted: 04/09/06  
    Subject Codes:

Primary 30C45.

    Editors: Herb Silverman,  

In this paper we consider some integral operators and we determine conditions for the univalence of these integral operators.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login